So, I’m devastated bc I’ve had no migraines on Aimovig. It’s been the best few months ever of not needing any headache/migraine medications at all. However, my hair is falling out severely. It’s the only medication I take so I know it began about two weeks after my first injection. Now, with the second injection, it’s much worse. I don’t know what to do. I’ve heard others say this is a potential side effect of the other injection options. I’ve gained about 3-4 lbs as well but I would take that over the hair loss. Has anyone felt like it lessened over time or does it just keep getting worse? At this rate, I won’t have much hair. I would love to hear from someone who can tell me when it started to slow after they stopped taking the injections. I’m stuck between do I just get a wig and have no migraines or go back to meds that aren’t totally effective? The one thing I haven’t tried is Botox injections.
[lead_gen showIfLoggedIn="0" campaign="shortcode" source="site"]